# SDR USAA20090827EM056

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 1846 - CLT-PHL - THE FRONT LEFT DOOR WON'T DISARM.  PASSENGERS USED AIRSTAIRS TO DEPLANE.  MAINTENANCE FOUND THE BUSTLE LANYARD PIN JAMMED UNDER THE GIRT BAR PREVENTING THE SLIDE TO DISARM.  THE LANYARD AND PIN WERE FREED AND DISARMED THE DOOR SUCCESSFULLY.  SEVERAL OPERATIONAL CHECKS WERE PERFORMED AND VERIFIED POSITIVE ENGAGEMENT OF THE LANYARD PIN IN HOUSING.
